Sur la persistance des courbes invariantes pour les dynamiques holomorphes fibrées lisses  [ On the persistence of invariant curves for smooth fibred holomorphic dynamics ]
Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 2, p. 153-180

We establish the persistence of an invariant curve for a smooth fibered holomorphic dynamical system, provided that a diophantine condition for the pair of rotation numbers holds. We also show that this diophantine condition is optimal. Our proof relies on Hamilton's implicit function Theorem.

En s’appuyant sur un théorème des fonctions implicites de Hamilton, nous montrons la persistance d’une courbe invariante indifférente pour une dynamique holomorphe fibrée de classe C . Une condition diophantienne sur la paire de nombres de rotation est demandée. On montre également que cette condition est optimale.

DOI : https://doi.org/10.24033/bsmf.2587
Classification:  37F50,  37J40
Keywords: fibred holomorphic dynamics, diophantine condition, invariant curves
@article{BSMF_2010__138_2_153_0,
     author = {Ponce, Mario},
     title = {Sur la persistance des courbes invariantes pour les dynamiques holomorphes fibr\'ees lisses},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {138},
     number = {2},
     year = {2010},
     pages = {153-180},
     doi = {10.24033/bsmf.2587},
     zbl = {1201.37083},
     mrnumber = {2679037},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2010__138_2_153_0}
}
Ponce, Mario. Sur la persistance des courbes invariantes pour les dynamiques holomorphes fibrées lisses. Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 2, pp. 153-180. doi : 10.24033/bsmf.2587. http://www.numdam.org/item/BSMF_2010__138_2_153_0/

[1] A. Avila & R. Krikorian - « Reducibility or nonuniform hyperbolicity for quasiperiodic Schrödinger cocycles », Ann. of Math. 164 (2006), p. 911-940. | MR 2259248 | Zbl 1138.47033

[2] J.-B. Bost - « Tores invariants des systèmes dynamiques hamiltoniens (d'après Kolmogorov, Arnolʼd, Moser, Rüssmann, Zehnder, Herman, Pöschel,...) », Séminaire Bourbaki, vol. 1984/85, Astérisque 133-134 (1986), p. 113-157. | Numdam | MR 837218 | Zbl 0602.58021

[3] J. Bourgain - « On Melnikov's persistency problem », Math. Res. Lett. 4 (1997), p. 445-458. | MR 1470416 | Zbl 0897.58020

[4] L. Carleson & T. W. Gamelin - Complex dynamics, Universitext, Springer, 1993. | MR 1230383 | Zbl 0782.30022

[5] J. W. S. Cassels - An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge Univ. Press, 1957. | MR 87708 | Zbl 0077.04801

[6] L. H. Eliasson - « Perturbations of stable invariant tori for Hamiltonian systems », Ann. Scuola Norm. Sup. Pisa Cl. Sci. 15 (1988), p. 115-147. | Numdam | MR 1001032 | Zbl 0685.58024

[7] R. S. Hamilton - « The inverse function theorem of Nash and Moser », Bull. Amer. Math. Soc. (N.S.) 7 (1982), p. 65-222. | MR 656198 | Zbl 0499.58003

[8] M.-R. Herman - « Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations », Publ. Math. I.H.É.S. 49 (1979), p. 5-233. | Numdam | MR 538680 | Zbl 0448.58019

[9] -, « Sur les courbes invariantes par les difféomorphismes de l'anneau. Vol. 1 », Astérisque 103 (1983).

[10] -, « Une méthode pour minorer les exposants de Lyapounov et quelques exemples montrant le caractère local d’un théorème d’Arnolʼd et de Moser sur le tore de dimension 2 », Comment. Math. Helv. 58 (1983), p. 453-502. | MR 727713 | Zbl 0554.58034

[11] -, « Simple proofs of local conjugacy theorems for diffeomorphisms of the circle with almost every rotation number », Bol. Soc. Brasil. Mat. 16 (1985), p. 45-83. | MR 819805 | Zbl 0651.58008

[12] L. Hörmander - « The boundary problems of physical geodesy », Arch. Rational Mech. Anal. 62 (1976), p. 1-52. | MR 602181 | Zbl 0331.35020

[13] T. H. Jäger & G. Keller - « The Denjoy type of argument for quasiperiodically forced circle diffeomorphisms », Ergodic Theory Dynam. Systems 26 (2006), p. 447-465. | MR 2218770 | Zbl 1087.37031

[14] R. Johnson & J. Moser - « The rotation number for almost periodic potentials », Comm. Math. Phys. 84 (1982), p. 403-438. | MR 667409 | Zbl 0497.35026

[15] M. Jonsson - « Dynamics of polynomial skew products on 𝐂 2 », Math. Ann. 314 (1999), p. 403-447. | MR 1704543 | Zbl 0940.37018

[16] -, « Ergodic properties of fibered rational maps », Ark. Mat. 38 (2000), p. 281-317. | MR 1785403 | Zbl 1021.37019

[17] A. Katok & B. Hasselblatt - Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications, vol. 54, Cambridge Univ. Press, 1995. | MR 1326374 | Zbl 0878.58020

[18] Y. Katznelson - An introduction to harmonic analysis, 3e éd., Cambridge Mathematical Library, Cambridge Univ. Press, 2004. | MR 2039503 | Zbl 1055.43001

[19] R. Krikorian - « Réductibilité des systèmes produits-croisés à valeurs dans des groupes compacts », Astérisque 259 (1999). | MR 1676934 | Zbl 0957.37016

[20] S. Lang - Introduction to diophantine approximations, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966. | MR 209227 | Zbl 0144.04005

[21] E. L. Lima - Curso de análise, vol. 2, Projeto Euclides. IMPA, CNPq, 1981. | Zbl 0511.26003

[22] V. K. MelʼNikov - « On certain cases of conservation of almost periodic motions with a small change of the Hamiltonian function », Dokl. Akad. Nauk SSSR 165 (1965), p. 1245-1248. | MR 201753 | Zbl 0143.11801

[23] M. Ponce - « Local dynamics for fibred holomorphic transformations », Nonlinearity 20 (2007), p. 2939-2955. | MR 2368333 | Zbl 1144.37020

[24] -, « On the persistence of invariant curves for fibered holomorphic transformations », 2009. | Zbl 1180.37061

[25] W. M. Schmidt - Diophantine approximation, Lecture Notes in Math., vol. 785, Springer, 1980. | MR 568710 | Zbl 0421.10019

[26] F. Sergeraert - « Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications », Ann. Sci. École Norm. Sup. 5 (1972), p. 599-660. | Numdam | MR 418140 | Zbl 0246.58006

[27] O. Sester - « Étude dynamique des polynômes fibrés », Thèse, Université de Paris-Sud, 1997.

[28] -, « Hyperbolicité des polynômes fibrés », Bull. Soc. Math. France 127 (1999), p. 393-428. | Numdam | Zbl 0937.37025

[29] J. Stark - « Transitive sets for quasi-periodically forced monotone maps », Dyn. Syst. 18 (2003), p. 351-364. | MR 2021504 | Zbl 1057.37043

[30] M. Viana - « Multidimensional nonhyperbolic attractors », Publ. Math. I.H.É.S. 85 (1997), p. 63-96. | MR 1471866 | Zbl 1037.37016

[31] J.-C. Yoccoz - « Théorème de Siegel, nombres de Bruno et polynômes quadratiques », Astérisque 231 (1995), p. 3-88. | MR 1367353

[32] -, « Analytic linearization of circle diffeomorphisms », in Dynamical systems and small divisors (Cetraro, 1998), Lecture Notes in Math., vol. 1784, Springer, 2002, p. 125-173. | MR 1924912 | Zbl pre05810605